Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 46, NWS Eureka, CA

September 16, 2009

NWS Eureka, CA issued this small craft advisory at Sep 16, 2009, 8:38 PM PDT. It took effect at Sep 17, 2009, 5:00 AM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Sep 16, 2009, 8:38 PM PDT (03:38 UTC)
In effect from
Sep 17, 2009, 5:00 AM PDT
Expired
Sep 20, 2009, 9:28 AM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WHUS76 KEKA 170338
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 PM PDT WED SEP 16 2009

PZZ450-455-171000-
/O.NEW.KEKA.SI.Y.0057.090917T1500Z-090918T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
838 PM PDT WED SEP 16 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM TO 9 PM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-475-171000-
/O.NEW.KEKA.SC.Y.0046.090917T1200Z-090920T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 PM PDT WED SEP 16 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 2 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 2 PM PDT
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
186 
WHUS76 KEKA 170931
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 AM PDT THU SEP 17 2009

PZZ455-172315-
/O.EXB.KEKA.SC.Y.0046.090917T1200Z-090918T0400Z/
/O.CAN.KEKA.SI.Y.0057.090917T1500Z-090918T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
231 AM PDT THU SEP 17 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE
SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-172315-
/O.EXT.KEKA.SI.Y.0057.090917T1900Z-090918T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
231 AM PDT THU SEP 17 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM NOON TODAY
TO 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM NOON
TODAY TO 9 PM PDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-172315-
/O.EXT.KEKA.SC.Y.0046.090917T1700Z-090919T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
231 AM PDT THU SEP 17 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT
FROM 10 AM THIS MORNING TO 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-172315-
/O.CON.KEKA.SC.Y.0046.090917T1200Z-090920T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 AM PDT THU SEP 17 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 2 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
326 
WHUS76 KEKA 172117
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PDT THU SEP 17 2009

PZZ450-180530-
/O.EXT.KEKA.SI.Y.0057.000000T0000Z-090918T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
217 PM PDT THU SEP 17 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PDT
FRIDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 AM
PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-180530-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-090919T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
217 PM PDT THU SEP 17 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT
UNTIL 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-180530-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-090918T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
217 PM PDT THU SEP 17 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN
EFFECT UNTIL 3 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-180530-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-090920T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PDT THU SEP 17 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 2 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
051 
WHUS76 KEKA 181004
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PDT FRI SEP 18 2009

PZZ450-181115-
/O.EXP.KEKA.SI.Y.0057.000000T0000Z-090918T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
304 AM PDT FRI SEP 18 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT.

$$

PZZ455-181115-
/O.EXP.KEKA.SC.Y.0046.000000T0000Z-090918T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
304 AM PDT FRI SEP 18 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 


$$

PZZ470-181815-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-090919T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
304 AM PDT FRI SEP 18 2009

...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-181815-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-090920T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 AM PDT FRI SEP 18 2009

...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 2 PM PDT SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
319 
WHUS76 KEKA 181543
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
843 AM PDT FRI SEP 18 2009

PZZ470-182345-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-090919T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
843 AM PDT FRI SEP 18 2009

...SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...

A SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL
5 PM PDT THIS AFTERNOON.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-182345-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-090920T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
843 AM PDT FRI SEP 18 2009

...SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 2
PM PDT SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 2
PM PDT SUNDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
342 
WHUS76 KEKA 182140
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PDT FRI SEP 18 2009

PZZ470-182245-
/O.CAN.KEKA.SC.Y.0046.000000T0000Z-090919T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 PM PDT FRI SEP 18 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ475-191100-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 PM PDT FRI SEP 18 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT
FROM 3 PM SATURDAY TO 9 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN
EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
273 
WHUS76 KEKA 190911
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
211 AM PDT SAT SEP 19 2009

PZZ470-192330-
/O.EXB.KEKA.SC.Y.0046.090919T2200Z-090921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
211 AM PDT SAT SEP 19 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-192330-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
211 AM PDT SAT SEP 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
899 
WHUS76 KEKA 191540
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 AM PDT SAT SEP 19 2009

PZZ475-192345-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 AM PDT SAT SEP 19 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT
UNTIL 8 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 8 AM PDT MONDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-192345-
/O.EXT.KEKA.SC.Y.0046.090919T2200Z-090921T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 AM PDT SAT SEP 19 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN
EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN
EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM PDT MONDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
847 
WHUS76 KEKA 192136
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PDT SAT SEP 19 2009

PZZ470-201100-
/O.EXT.KEKA.SC.Y.0046.090919T2136Z-090920T1600Z/
/O.NEW.KEKA.GL.W.0074.090920T1600Z-090921T1000Z/
/O.NEW.KEKA.SE.W.0026.090920T1600Z-090921T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 PM PDT SAT SEP 19 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT
UNTIL 9 AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY.
A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS
SEAS WARNING IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY.
THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 9 AM PDT SUNDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-201100-
/O.NEW.KEKA.SI.Y.0058.090919T2136Z-090920T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 PM PDT SAT SEP 19 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-201100-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PDT SAT SEP 19 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT
UNTIL 3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 3 AM PDT MONDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
593 
WHUS76 KEKA 201001
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 AM PDT SUN SEP 20 2009

PZZ475-202300-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1200Z/
/O.EXB.KEKA.SE.W.0026.090920T1500Z-090921T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 AM PDT SUN SEP 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 AM THIS MORNING TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
5 AM PDT MONDAY. 

WINDS WILL INCREASE OVER THE OUTER WATERS TODAY...WITH A FEW GUSTS
TO 35 KT. LARGE SHORT PERIOD SEAS WILL ACCOMPANY THE STRONG WINDS.
SEAS ARE EXPECTED TO RISE TO WARNING LEVEL TODAY...AND PERSIST
THROUGH THIS EVENING. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-202300-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-090920T1500Z/
/O.EXT.KEKA.GL.W.0074.090920T1500Z-090921T0600Z/
/O.EXT.KEKA.SE.W.0026.090920T1500Z-090921T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
301 AM PDT SUN SEP 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT
THIS EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO
5 AM PDT MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT
FROM 8 AM THIS MORNING TO 5 AM PDT MONDAY. THE SMALL CRAFT
ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

NORTH WINDS WILL INCREASE OVER THE OUTER WATERS TODAY...WITH
AVERAGE SPEEDS UP TO 30 KT AND GUSTS TO 35 KT. THE STRONG WINDS
WILL PERSIST THROUGH THIS EVENING...WITH LARGE SHORT PERIOD SEAS
EXPECTED THROUGH EARLY MONDAY MORNING. BOTH WIND AND SEAS WILL
DIMINISH RAPIDLY AFTER DAYBREAK MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-201500-
/O.EXT.KEKA.SI.Y.0058.000000T0000Z-090920T1500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
301 AM PDT SUN SEP 20 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 AM PDT
THIS MORNING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 8 AM
PDT THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
986 
WHUS76 KEKA 201628
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
928 AM PDT SUN SEP 20 2009

PZZ470-210030-
/O.CAN.KEKA.GL.W.0074.000000T0000Z-090921T0600Z/
/O.NEW.KEKA.SI.Y.0059.090920T1628Z-090921T1200Z/
/O.CON.KEKA.SE.W.0026.000000T0000Z-090921T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
928 AM PDT SUN SEP 20 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT
MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY.
THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

NORTH WINDS WILL INCREASE OVER THE OUTER WATERS TODAY...WITH
AVERAGE SPEEDS UP TO 25 TO 30 KT WITH LOCALLY HIGHER GUSTS. THE
STRONG WINDS WILL PERSIST THROUGH THIS EVENING...WITH LARGE SHORT
PERIOD SEAS EXPECTED THROUGH EARLY MONDAY MORNING. BOTH WIND AND
SEAS WILL DIMINISH RAPIDLY AFTER DAYBREAK MONDAY.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-210030-
/O.UPG.KEKA.SC.Y.0046.000000T0000Z-090921T1200Z/
/O.NEW.KEKA.SI.Y.0059.090920T1628Z-090921T1200Z/
/O.CON.KEKA.SE.W.0026.000000T0000Z-090921T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
928 AM PDT SUN SEP 20 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT
MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

WINDS OVER THE OUTER WATERS TODAY WILL GENERATE LARGE SHORT PERIOD
SEAS. SEAS ARE EXPECTED TO RISE TO WARNING LEVEL TODAY...AND
PERSIST THROUGH THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 2:54 PM PDT, 5 hours 44 minutes earlier.

Area forecast discussion, Sep 16, 2:54 PM PDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PDT WED SEP 16 2009

.SYNOPSIS...A WEAK TROUGH OF LOW PRESSURE WILL REMAIN OVER
NORTHERN CALIFORNIA THROUGH SATURDAY BUT DRY AND SLOWLY
MODERATING TEMPERATURES CAN BE EXPECTED. BY LATE IN THE WEEKEND
AND EARLY NEXT WEEK...A STRONG RIDGE OF HIGH PRESSURE WILL
DEVELOP OVER THE WESTERN STATES AND POTENTIALLY RESULT IN
UNSEASONABLY WARM TEMPERATURES.

&&

.DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THAT A WEAK FRONT HAS
ESSENTIALLY DISINTEGRATED ACROSS THE NORTHERN CALIFORNIA WITH THE
BULK OF THE ENERGY AND UPPER LEVEL SUPPORT REMAINING TO THE NORTH.
HIGH AND MID LEVEL CLOUDS ARE DECREASING AS THEY ATTEMPT TO WORK
INLAND WHILE SOME LOW CLOUDS ARE DEVELOPING ALONG THE IMMEDIATE
COAST...ESPECIALLY IN THE VICINITY OF CRESCENT CITY...AS WINDS AT
LEAST TEMPORARILY TURN ONSHORE. THE MARINE LAYER DEPTH AND
PRESSURE GRADIENTS SUGGEST THAT LOW CLOUD AND STRATUS DEVELOPMENT
SHOULD BE FAIRLY LIMITED THIS EVENING AND THEN BECOME JUST A BIT
MORE WIDESPREAD DURING THE LATE NIGHT HOURS.

AN UPPER LEVEL TROUGH WILL REMAIN SITUATED OVER THE NORTHWEST
U.S. ON THURSDAY AND FRIDAY...WITH ANOTHER WEAK FRONT PASSING
JUST TO OUR NORTH FRIDAY NIGHT INTO EARLY SATURDAY. WHILE MID
LEVEL HEIGHTS DO FALL SOME WITH THIS FEATURE...THEY DO NOT APPEAR
LOW ENOUGH TO WARRANT PRECIPITATION OVER OUR AREA. WE MAINTAINED
ONLY SILENT POPS FOR THIS PERIOD.

IN WAKE OF THIS SYSTEM...STRONG HIGH PRESSURE WILL BEGIN TO
DEVELOP OVER THE WESTERN STATES WITH A THERMAL LOW FORMING OVER
INTERIOR CALIFORNIA. THE ECMWF AND GFS ENSEMBLE MEAN SHOW HEIGHTS
BETWEEN 590 AND 600 DM BY MONDAY...WITH H85 TEMPERATURES NEAR 24C
IN THE INTERIOR LOCATIONS. IF THESE MODEL SOLUTION VERIFY...WE
WILL HAVE NEAR RECORD HIGHS ACROSS MUCH OF OUR AREA. THERE ALSO
SEEMS TO BE SOME SUPPORT FOR INCREASING WIND SPEEDS OVER THE
RIDGES...SO FIRE WEATHER WILL BECOME A CONCERN.  BETTWY

&&

.MARINE...A WEAK RIDGE BUILDING OVER THE AREA WILL INDUCE A WEAK
THERMAL TROUGH ALONG THE COAST OF NRN CAL TONIGHT. THIS WILL CAUSE
THE PRES GRAD TO TIGHTEN YIELDING INCREASING WINDS AND SEAS...WHICH
WARRANT A SCA FOR THE INNER WATERS INTO THU EVENING AND THE OUTER
WATERS INTO SUN AFTERNOON. SEE ADVISORIES BELOW. A WEAKENING FRONT
WILL CROSS THE REGION ON SAT ALLOWING FOR THE PRES GRAD TO EASE IN
THE OUTER WATERS...BRINGING THE WINDS AND SEAS DOWN BY SUN. HIGH
PRES W OF THE WATERS AND A WEAK PATTERN E OF THE AREA WILL ALLOW FOR
DIMINISHED WINDS AND SEAS THROUGH MON. IF MODELS SHIFT THE RIDGE A
BIT FURTHER TO THE E SUN INTO MON...SCA CONDITIONS MAY BE WARRANTED
AGAIN.   BFG

&&

.AVIATION...AS A COLD FRONT PUSHES INTO AND THROUGH THE
AREA...COASTAL LOCATIONS CAN EXPECT OCCASIONALLY GUSTY WINDS.
AMPLE MOISTURE WILL BE BROUGHT INTO THE REGION AS WELL...SO AS
THE TEMPERATURE COOLS DOWN INTO THE EVENING HOURS...LOW CLOUDS
AND WILL BE PREVALENT AND GROUND CONDITIONS WILL BE MISTY. THE
ADDED LIFT IN THE REGION OF THE FRONT SHOULD PROHIBIT GROUND
VISIBILITIES FROM FALLING TO ANYTHING LESS THAN 2 MILES...THOUGH
LOW CLOUDS WILL BE QUITE DENSE BETWEEN 200 AND 400 FT. INLAND
LOCATIONS CAN EXPECT CLEAR SKIES THROUGHOUT THE PERIOD...AND
TERRAIN-DRIVEN GUSTY WINDS IN THE AFTERNOON.   MSB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

SMALL CRAFT ADVISORY FOR WINDS FROM 8 AM TO 9 PM PDT THURSDAY FOR
PZZ450-455.

SMALL CRAFT ADVISORY FROM 5 AM THURSDAY TO 2 PM PDT SUNDAY FOR
PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 8:38 PM PDTSmall Craft Advisory for WindsEKA30 hr

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.